# SDR ZZDA2011183

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ON SEATS 20 TO AFT ROW INOP.  FOUND EMERGENCY LIGHT POWER SUPPLY INOP B5-110.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECK GOOD REF 33-51.
